A Generalization of Tychonoff's Product Theorem

Main Article Content

Andriy Yurachkivsky

Abstract

A set-theoretical generalization of Tychonoff's theorem on compactness of the product of compact topological spaces is proved.

Keywords:
Compact set, Tychonoff's product.

Article Details

How to Cite
Yurachkivsky, A. (2019). A Generalization of Tychonoff’s Product Theorem. Asian Research Journal of Mathematics, 15(1), 1-7. https://doi.org/10.9734/arjom/2019/v15i130141
Section
Original Research Article

References

Johnstone PT. Tychono's theorem without the axiom of choice. Fund. Math. 1981;113:21-35.

Kelley JL. General topology. Princeton: Van Nostrand; 1957.

Rudin U. Functional analysis. New York: McGraw-Hill; 1973.